# SDR YENA2023020900144

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb EMB110*
- Aircraft serial: 040
- Aircraft time: 42,508 hours, 27,873 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2031, BOS-LGA. 'LANDING GEAR LEVER STUCK DN AFTER T/O USED DN LOCK REL BUTTON TO RETRACT LANDING GEAR.' (SUPPLEMENTAL INFORMATION TO FOLLOW).
